# SDR COMA0260007

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 7,838 hours, 8,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003603024
- Condition: Cracked
- Location: Fuselage
- Part time: 7,838 hours, 8,046 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FRAME AND AFT DOUBLER AT FS 718.0 BETWEEN STRINGERS 10 AND 12 WAS CRACKED.  REMOVED CRACKED SECTION OF FRAME AND AFT DOUBLER AND INSTALLED A NEW SECTION OF FRAME AND AFT DOUBLER IAW REO 601R-53-61-193 REV A AND WVAC EO 601R-53-2902A.
